×

zbMATH — the first resource for mathematics

Measures in Boolean algebras. (English) Zbl 0035.03001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff, Lattice theory, American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1961. Revised ed. · JFM 66.0100.04
[2] Ben Dushnik and E. W. Miller, Partially ordered sets, Amer. J. Math. 63 (1941), 600 – 610. · Zbl 0025.31002 · doi:10.2307/2371374 · doi.org
[3] F. Hausdorff Grundzüge der Mengenlehre, Leipzig, 1914. · JFM 45.0123.01
[4] B. Knaster, Sur une propriété caractéristique de l’ensemble des nombres réels, Rec. Math. [Mat. Sbornik] N. S. 16(58) (1945), 281 – 290 (French, with Russian summary). · Zbl 0060.12509
[5] G. Kurepa Ensemble ordonnés et ramifiés, Publications Mathématiques de l’Université de Belgrade vol. 4 (1935) pp. 1-138. · JFM 61.0980.01
[6] H. M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. 42 (1937), no. 3, 416 – 460. · Zbl 0017.33904
[7] Dorothy Maharam, An algebraic characterization of measure algebras, Ann. of Math. (2) 48 (1947), 154 – 167. · Zbl 0029.20401 · doi:10.2307/1969222 · doi.org
[8] Edwin W. Miller, A note on Souslin’s problem, Amer. J. Math. 65 (1943), 673 – 678. · Zbl 0060.12701 · doi:10.2307/2371874 · doi.org
[9] A. Mostowski and A. Tarski Boolesche Ringe mit geordneter Basis, Fund. Math. vol. 32 (1939) pp. 69-86. · JFM 65.0086.03
[10] J. von Neumann Lectures on continuous geometry 1936-1937, Princeton, 1937.
[11] W. Sierpiński Leçons sur les nombres transfinis, Paris, 1928. · JFM 54.0087.01
[12] -Sur un problème de la théorie des relations, Annali della R. Scuola normale superiore di Pisa (2) vol. 2 (1933) pp. 285-288. · JFM 59.0092.01
[13] Wacław Sierpiński, Sur une suite transfinie d’ensembles de nombres naturels, Fund. Math. 33 (1945), 9 – 11 (French). · Zbl 0060.12601
[14] Malcolm Smiley, An extension of metric distributive lattices with an application in general analysis, Trans. Amer. Math. Soc. 56 (1944), 435 – 447. · Zbl 0060.13404
[15] M. H. Stone Algebraic characterizations of special Boolean rings, Fund. Math. vol. 29 (1937) pp. 223-303. · Zbl 0017.33902
[16] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[17] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), no. 1, 37 – 111. · Zbl 0014.34002
[18] Edward Szpilrajn-Marczewski, Sur deux propriétés des classes d’ensembles, Fund. Math. 33 (1945), 303 – 307 (French). · Zbl 0060.12508
[19] Edward Szpilrajn-Marczewski, Sur deux propriétés des classes d’ensembles, Fund. Math. 33 (1945), 303 – 307 (French). · Zbl 0060.12508
[20] A. Tarski Algebraische Fassung des Massproblems, Fund. Math. vol. 31 (1938) pp. 47-66. · JFM 64.0190.01
[21] -Cardinal algebras, New York, 1948.
[22] -Ideale in vollständigen Mengenkörpern, part I, Fund. Math. vol. 32 (1939) pp. 45-63; part II, Fund. Math. vol. 33 (1945) pp. 51-65. · Zbl 0021.10904
[23] -Über additive und multiplikative Mengenkörper und Mengenfunktionen, Comptes Rendus des séances de la Société des Sciences et des Lettres de Varsovie, Classe III, vol. 30 (1937) pp. 151-181. · JFM 63.0831.06
[24] -Über des absolute Mass linearer Punktmengen, Fund. Math. vol. 30 (1938) pp. 218-234. · Zbl 0018.39404
[25] S. Ulam Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150. · JFM 56.0920.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.